# SDR SIMA20250110002

- Difficulty date: January 10, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N279MQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000788
- Aircraft time: 14,995 hours, 9,983 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Floor Support
- Part number: 17007301003
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR BEAM AT FR 12 TO 13 HAS DAMAGED AND ELONGATED HOLES. (LEVEL 2 CORROSION) DAMAGED AND ELONGATED HOLES DETERMINED TO BE OUT OF LIMITS IAW EMB 175 SRM 51-75-16. REMOVED FLOOR BEAM ON RH PASSENGER FLOOR STRUCTURE FROM FRAME 12 TO 13 IAW EMB 175 SRM 51-40-08. LOCATED , DRILLED, DEBURRED AND ALODINED NEW RH FLOOR BEAM AT FR12 TO FR13 PER E175 SRM 51-23-04.RESTORED FINISH TO FLOOR BEAM ONN THE RH PASSENGER FLOOR STRUCTURE FROM FR12TO FR 13 PER EMB 175 SRM 51-23-06 AND ETN EJ-51-015
